# SDR AU970156

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Adapter
- Part number: 07341023
- Condition: Corroded
- Location: Elev Spar/Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATOR TORQUE TUBE ADAPTERS CONTAINED SEVERE CORROSION BETWEEN ADAPTERS AND INBOARD RIBS - FLANGES ON ADAPTERS CRACKED DUE TO CORROSION
